# SDR UIEA2017030200252

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,870 hours, 21,837 cycles
- Engine: Ge CF680
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN VIBRATION INDICATES 3.8 - 4.2 WITH STEADY CLIMB POWER. IAW MAINTENANCE ENGINEERING, COMPLETED FAN BLADE LUBRICATION IAW AMM 72-31-00. REMOVED FAN BLADES AND LUBRICATED. REINSTALLED.  OPERATIONAL CHECKS AND VIBRATION OK ON ENGINE RUNS IAW MM 72-31-02.
